# SDR SWIA2020021848519

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SERVICE DOOR SURROUND UPPER SILL ANGLE HAS MULTIPLE AREAS OF CORROSION FROM FS319.00 TO FS349.00.    (C-CHECK) RO 2/14/2020   BLENDED OUT CORROSION ON SILL ANGLE TO A SMOOTH CONTOUR REF: CRJ-900 SRM.  OUT OF LIMITS. REF: BOMBARDIER DWG, CRJ-900 SRM AND CRJ-900 SRM.  REPLACED SERVICE DOOR SURROUND UPPER SILL ANLGE BETWEEN FS.319.0 & FS.349.0 REF  CRJ900 : SRM, BOMBARD. DWG.  RESTORED FINISH REF  CRJ900 : SRM & SRM TASK.
